MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 STATLOCK UNIVERSAL PLUS LARGE 12-14 F CLAMP ON UNIVERSAL PAD; DEVICE, INTRAVASCULAR CATHETER SECUREMENT

C.R. BARD, INC. (BASD) -3006260740 STATLOCK UNIVERSAL PLUS LARGE 12-14 F CLAMP ON UNIVERSAL PAD; DEVICE, INTRAVASCULAR CATHETER SECUREMENT
Model Number N/A
Medical Device Problem Code Loss of or Failure to Bond (1068)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/19/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The device has not been returned to the manufacturer for evaluation.
 
Event or Problem Description
It was reported by customer that statlock dressing lifted completely on left side due to purulent drainage.Statlock requires change, same removed.Drain catheter held in situ with gauze and manual pressure as migrating out.Cavilon applied.New statlock placed and large central line transparent tegaderm to reinforce.Stopcock with iv cap added to maintain a closed system tid for ns 10ml flushes.Patient's 3rd ct guided drain insertion within 1 month.The 2 previous migrated out when secured with statlock.Requested securacath to be place and prevent line migration.Patient was transferred to small rural site.There was no patient injury reported.It was stated this occurred with three devices on the same patient.This report addresses the first device.

Brand Name
STATLOCK UNIVERSAL PLUS LARGE 12-14 F CLAMP ON UNIVERSAL PAD
Common Device Name
DEVICE, INTRAVASCULAR CATHETER SECUREMENT
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
BARD REYNOSA S.A. DE C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
johanna de oliveira
605 north 5600 west
salt lake city 84116
8015950700
MDR Report Key19063050
Report Number3006260740-2024-01564
Device Sequence Number6603094
Product Code KMK
UDI-Device Identifier00801741083440
UDI-Public(01)00801741083440
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue NumberVUPD1214
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/15/2024
Initial Report FDA Received Date04/08/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown